# SDR CALA2014062091314

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 40,497 hours, 17,453 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SILL IS CORRODED ALONG ENTIRE LENGTH.  FOUND CORROSION TO BE OUT OF LIMITS FOR BLENDING.  R & R R2 DOOR SILL & SPLICE BETWEEN FRAME 66 - 68.  RESTORED THE AREA, HIS IS A MAJOR REPAIR.
